# SDR SWAA2021042662131

- Difficulty date: April 2, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED AT BS 500D STRINGER 19L FWD CARGO COMPARTMENT. REPLACED GUSSET LOC AT BS500D; STR19L AT FWD CARGO COMPARTMENT IAW B737700 SRM 514002 AND DWG 143A7902 REV A PN USED IS 143A94816 GUSSET PO #2020 215356
